# SDR AWXA0000502

- Difficulty date: July 31, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 33,988 hours, 16,052 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Leaking
- Location: Nr 2 Hyd Pump
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY, YELLOW HYDRAULIC RESERVOIR LOW LEVEL/PRESSURE DISPLAYED RESERVOIR LEVEL EMPTY.  FOUND NR 2 ENG HYD PUMP PRESSURE TRANSMITTER CRACKED AT HYD LINE CONNECTION.  REMOVED AND REPLACED TRANSMITTER, LEAK AND OPS CK GOOD.
